Skip to content

Research at St Andrews

Para-orthogonal polynomials from constant Verblunsky coefficients

Research output: Contribution to journalArticle

Author(s)

M.S. Costa, R.L. Lamblém, J.H. McCabe, A. Sri Ranga

School/Research organisations

Abstract

Orthogonal polynomials on the unit circle associated with constant Verblunsky coefficients are also known as Geronimus polynomials. We consider the properties of some special sequences of para-orthogonal polynomials that follow from the Geronimus polynomials and, as applications, obtain information concerning certain associated quadrature rules and also other related orthogonal polynomials. Positive chain sequences play an important role in our study.
Close

Details

Original languageEnglish
Pages (from-to)1040-1060
JournalJournal of Mathematical Analysis and Applications
Volume426
Issue number2
Early online date4 Feb 2015
DOIs
Publication statusPublished - 15 Jun 2015

    Research areas

  • Orthogonal polynomials on the unit circle, Constant Verblunsky coefficients, Para-orthogonal polynomials, Positive chain sequences

Discover related content
Find related publications, people, projects and more using interactive charts.

View graph of relations

Related by author

  1. A Characterization of L-orthogonal Polynomials from Three Term Recurrence Relations

    Bracciali, C. F., Lamblem, R. L., McCabe, J. H. & Sri Ranga, A., Jan 2011, In : Acta Applicandae Mathematicae. 113, 1, p. 116 16 p.

    Research output: Contribution to journalArticle

  2. On the two point Padé table for a distribution

    De Andrade, EXL. & McCabe, J. H., Jul 2003, In : Rocky Mountain Journal of Mathematics. 33, 2, p. 545-566 22 p.

    Research output: Contribution to journalArticle

Related by journal

  1. Marstrand's Theorem revisited: projecting sets of dimension zero

    Beresnevich, V., Falconer, K., Velani, S. & Zafeiropoulos, A., 15 Apr 2019, In : Journal of Mathematical Analysis and Applications. 472, 2, p. 1820-1845 26 p.

    Research output: Contribution to journalArticle

  2. Mixed moments and local dimensions of measures

    Olsen, L. O. R., 1 Sep 2016, In : Journal of Mathematical Analysis and Applications. 441, 1, p. 45-56 12 p.

    Research output: Contribution to journalArticle

  3. A Hölder-type inequality on a regular rooted tree

    Falconer, K. J., 15 Mar 2015, In : Journal of Mathematical Analysis and Applications. 423, 2, p. 913-923 11 p.

    Research output: Contribution to journalArticle

  4. A note on the 1-prevalence of continuous images with full Hausdorff dimension

    Fraser, J. M. & Hyde, J. T., 2015, In : Journal of Mathematical Analysis and Applications. 421, 2, p. 1713-1720 8 p.

    Research output: Contribution to journalArticle

ID: 172486893